# SDR DALA2019042902711

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 79,812 hours, 35,050 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON DOOR FRAME 53 ON FRAME FORK END HOLE 1 IN AFT CARGO COMPARTMENT (1 EA) (CRACK DIRECTION IS 9 O CLOCK), PERFORMED PERMANENT REPAIR ON DOOR FRAME 53 ON FRAME FORK END HOLE 1 IN AFT CARGO COMPARTMENT AS PER SECTION 1 ERA 577198-14AD REV ORIGINAL AND PRI 577198-14AD REV O
